# SDR SWAA2022020120546

- Difficulty date: September 18, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221AF UPPER SURFACE HAS MULTIPLE AREAS OF PULLED STRANDS. / DAMAGED FLOOR PANEL 221AF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR.9.
